MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS LPW CUP 28/43; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS

DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS LPW CUP 28/43; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Catalog Number 965128043
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: pfc* ce stm sz 1.5/10/12 taper 852752, lot: 1933199.
 
Event or Problem Description
It was reported that the revisions surgery was performed on (b)(6) 2018 (date of the primary surgery was unknown) by replacing the stem, the head, and the cup due to frequent dislocation.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).

Brand Name
ELITE PLUS LPW CUP 28/43
Common Device Name
MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7757585
Report Number1818910-2018-65930
Device Sequence Number13760763
Product Code JDI
UDI-Device Identifier10603295318538
UDI-Public10603295318538
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number965128043
Device Lot Number3362609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;